# SDR AALA202511184895

- Difficulty date: September 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: D5323039820101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE FR34 AND S42R TO S43R CLEAT IN FWD CARGO COMPARTMENT.  L=3.020 INCH W=0.820 INCH D=0.002 INCH. MAINTENANCE REPLACED CLEAT AT  FR34 AND S42R TO S43R
